# SDR SWAA2019041831835

- Difficulty date: March 21, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 141A651618
- Part serial: 002284
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT #4 BEAM CORNER RADIUS FILLET REGION.  R & R R1 DOOR PER MM.
